Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
131 Doctors are Online

Taking zithromax for bronchiectasis. Antiniotics suggested for life long. Side effects?

Hi, My husband ,age 61, has been diagnosed with Bronchiectasis , and put on Zithromax , 250 mg. He s just started his second month of this med, and has developed red itchy spots on his stomach. His pulmonologist wants him to be on an antibiotic for the rest of his life. Is this side effect serious enough that he should stop immediately or wait to speak to the specialist? I gave him a .25 benedryl and the itching has stopped, but the spots are still there and very red. Thank you
Asked On : Mon, 25 Feb 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Diabetologist 's  Response

The red itchy spots may not be related to Azithromycin(Zithromax).
This type of side effect are not documented with the intake of Azithromycin.

This may be an allergic reaction. Because the itching as subside with antihistamines.
Answered: Sun, 9 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor